# SDR DALA2023121810334

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 1 BTW STA Y=195 AT FWD PASSENGER DOOR. SUMMARY OF THE NRC 00081: BEAM 1 BTW STA Y=195 AT FWD PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 7. (LP #0111304)
